Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Božena Dorociaková - Rudolf Olach

Existence of positive solutions of delay differential equations

Detaily:

Rok, strany: 2009, 63 - 70
Kľúčové slová:
delay differential equations, existence, positive solutions, asymptotic properties.

O článku:

The article is concerned with the existence of positive solutions of the delay differential equations. The asymptotic properties of solutions are also treated.

Ako citovať:

ISO 690:
Dorociaková, B., Olach, R. 2009. Existence of positive solutions of delay differential equations. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 63-70. 1210-3195.

APA:
Dorociaková, B., Olach, R. (2009). Existence of positive solutions of delay differential equations. Tatra Mountains Mathematical Publications, 43(2), 63-70. 1210-3195.